# SDR 96ZZZX2456

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601SW
- Make and model: Beech A36
- Aircraft serial: E904
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1025
- Condition: Leaking
- Location: Elt
- Component: Merl
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CONDUCTING A 91.207 INSPECTION OF ELT, FOUND BATTERY LEAKING 12 MONTHS AFTER INSTALLATION.  THIS IS THE SECOND MERL BATTERY FOUND IN THIS CONDITION.
